Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have hyperthyroid symptoms, on beta blockers, have weight gain, missed periods, lumps in throat and breasts, afib. Cause?

Hello! I have alot of symptoms of hyperthyroid ( runs in my family very heavily). Yet i cannont get a diagnosis from a dr telling me what is happening. Im 19 on beta blockers to prevent my heart from going to 130 while trying to sleep, not sexually active and havent had a period in over a year. Gained 30 pounds , lumps in throat and breasts as well as atrial fibrilation with no other cause then being told loose weight . What could be happening?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear, did you ever do a Thyroid function test ? . There are many diseases with symptoms mimicking like hyperthyroidism. It is better to check your Free T4 and TSH rather than thinking that these symptoms are due to hyperthyroidism
Answered: Mon, 20 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor